# SDR AALA201605319005

- Difficulty date: May 14, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 51,734 hours, 19,403 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5758620000941
- Part serial: 1186
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT WING OTBD TE FLAP LOWER SURFACE DELAMINATED, 98" FROM INBD EDGE, BETWEEN RIB 13 - 15.  REPAIRED RT WING OTBD TE FLAP LOWER SURFACE IAW SRM 57-53-00-201.
